# SDR REXA2022052300975

- Difficulty date: February 1, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: SH670341268
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR SEAL STRIKER GOUGED. BLENDED GOUGE MEASUREMENTS AS FOLLOWS. 2.0" X .3" X .061" DEEP	REMOVE AND REPLACE SEAL STRIKER
